# SDR MWEA96594

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 624
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INTERCOSTAL UNDER NR 2 SEAT TRACK IS CRACKED FWD OF STA 642.  INSTALLED DOUBLER REPAIR IAW SRM 53-01 FIG 2.
